# SDR SWAA2016033150457

- Difficulty date: March 2, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT MLG FITTING CRACKED AT APPROX RSS 221, 3RD FASTENER HOLE DOWN.  REPAIRED FITTING IAW ER & EA.
